# SDR MALA000359

- Difficulty date: May 30, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Dislodged
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ALL COMMUNICATIONS WERE LOST UPON LANDING IN MEM.  A/C RON''D IN TYS.  MAINTENANCE IN MEM FOUND THE CAU HANGING OUT OF ITS RACK.  RE-RACKED CAU AND LOCKED IN PLACE.  FUNCTIONAL CHECK OF AUDIO SYSTEM GOOD.  OK FOR CONT''D SERVICE.
